# SDR DALA2019090605242

- Difficulty date: September 6, 2019
- Submitted: September 10, 2019
- Operation: Air carrier
- Aircraft: N914DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53394
- Aircraft time: 60,801 hours, 33,589 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEVERAL EMERGENCY LIGHTS INOP. R/R EMERGENCY LIGHT BATTERY AT FWD LAVATORY AT SEAT 19 D-E-F PER AMM 33-51 OPS CK NORMAL. (LP# 6079454)
